Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Lisinopril?

I have never taken any medication before, so Lisinopril is my first for a new diagnosis of hypertension - 10 mg. I m very nervous of the side-effects because I live alone. I m generally anxious as it is, so I m hoping that is what is making me nervous to take this. Any reassurances you can provide?
Thu, 9 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Some of the side effects of Lisinopril are:

-Nausea, vomiting, diarrhea, upset stomach.
-Mild skin itching or rash.
-Cough
-Dizziness, drowsiness, headache

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am on lisinopril and I have chest vibrations I have been to cariologist and all my tests came back perfect Is this a side effect of the medication

doctor1 MD

Hi, I was just put on Lisinopril for High blood pressure. I m nervous taking any new drug because I have numerous drug allergies and 80% of the time I end up in E.R. I m on 2.5 mg if I was allergic how many days would I have to take this med before noticing seeing it s a small dosage?

doctor1 MD

I have been taking Lisinopril for years without much in the way of side effects. Now I am having issues with numbness, prickling, tingling, etc. These began in early May. I have a head CT and MRI, a carotid Doppler, a Lyme disease test, a vitamin B test, and my sinuses thoroughly checked out. All of these tests have showed up no issues. I have just thoroughly read the list of Lisinopril side effects. I am going to talk with my internist about changes BP meds. My BP has vascillated more lately as well. I was wondering if I should hope to stay with ACE inhibitors since I tolerated one and it worked so well for many years.